# SDR AALA202303241652

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A320*
- Aircraft serial: 3928
- Aircraft time: 43,049 hours, 16,956 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE 2L SHOWING ARMED ON LOWER ECAM AFTER FLIGHT ATTENDANT STATED DISARMED. MAINTENANCE ADJUSTED PROXIMITY SWITCH 59WVI PER AMM 52-71-00-820-005-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
